MAUDE Adverse Event Report: MEDTRONIC, INC ATTAIN; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ATTAIN; WIRE, GUIDE, CATHETER
Model Number GWR419588
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, after removal of the guidewire from the lead, it was noticed that the distal tip of the guidewire appeared to have unraveled.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the guide wire was returned and analyzed.Analysis indicated that the guidewire was unraveled.Visual analysis of the lead indicated damage at implant.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7528491
Report Number1220452-2018-00063
Device Sequence Number16212003
Product Code DQX
UDI-Device Identifier00643169452411
UDI-Public00643169452411
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K143316
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2020
Device Model NumberGWR419588
Device Catalogue NumberGWR419588
Device Lot Number0009043664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2018
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer08/28/2018
Initial Report FDA Received Date05/19/2018
Supplement Report FDA Received Date08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1